# SDR 2005FA0001221

- Difficulty date: July 28, 2005
- Submitted: August 23, 2005
- Operation: General aviation
- Aircraft: N44TC
- Make and model: Piper PA-18-180
- Aircraft serial: 9941CC
- Aircraft time: 157 hours
- Engine: Lyc O360*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Mismanufactured
- Location: Lt Wing
- Part time: 157 hours, 200 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING TANK AT 157 HRS SEAM WELD BROKE OPEN WHILE SITTING ON GROUND CAUSING FUEL LEAK INTO WING.  WELDS EVALUATED FOUND TO BE THIN AND OF POOR QUALITY.
